crta
Hrvatska znanstvena Sekcija img
bibliografija
3 gif
 Naslovna
 O projektu
 FAQ
 Kontakt
4 gif
Pregledavanje radova
Jednostavno pretraživanje
Napredno pretraživanje
Skupni podaci
Upis novih radova
Upute
Ispravci prijavljenih radova
Ostale bibliografije
Slični projekti
 Bibliografske baze podataka

Ivan Perić
(178750)

 
 
 
Verzija za printanje   
 
  Izvorni znanstveni i pregledni radovi u CC časopisima
 

1. Franjić, Iva; Perić, Ivan; Pečarić, Josip.
Quadrature formulae of Gauss type based on Euler identities. // Mathematical and Computer Modelling. 45 (2007) , 3-4; 355-370 (članak, znanstveni).

2. Franjić, Iva; Perić, Ivan; Pečarić, Josip.
Estimates for the Gauss 4-point formula for functions with low degree of smoothness. // Applied Mathematics Letters. 20 (2007) , 1; 1-6 (članak, znanstveni).

3. Hansen, Frank; Pečarić, Josip; Perić, Ivan.
Jensen's Operator Inequality and its Converses. // Mathematica Scandinavica. 100 (2007) , 1; 61-73 (članak, znanstveni).

4. Franjić, Iva; Pečarić, Josip; Perić, Ivan.
Note on an Iyengar Type Inequality. // Applied mathematics letters. 19 (2006) ; 657-660 (članak, znanstveni).

5. Franjić, Iva; Pečarić, Josip; Perić, Ivan.
General Euler-Ostrowski formulae and applications to quadratures. // Applied Mathematics and Computation. 177 (2006) ; 92-98 (članak, znanstveni).

6. Matković, Anita; Pečarić, Josip; Perić, Ivan.
A variant of Jensen's inequality of Mercer's type for operators with applications. // Linear Algebra and its Applications. 418 (2006) , 2-3; 551-564 (članak, znanstveni).

7. Pečarić, Josip; Perić, Ivan.
Identities for the Chebyshev functional involving derivatives of arbitrary order and applications. // Journal of Mathematical Analysis and Applications. 313 (2006) , 2; 475-483 (članak, znanstveni).

8. Pečarić, Josip; Perić, Ivan; Srivastava, Hari M.
A Family of the Cauchy Type Mean-Value Theorems. // Journal of mathematical analysis and applications. 306 (2005) ; 730-739 (članak, znanstveni).

9. Pečarić, Josip; Perić, Ivan; Vukelić, Ana.
Sharp integral inequalities based on general Euler two-point formulae. // The Australian & New Zeland Industrial and Applied Mathematics Journal. 46 (2005) ; 555-574 (članak, znanstveni).

10. Čižmešija, Aleksandra; Perić, Ivan.
Mixed means over balls and annuli and lower bounds for the operator norms of the maximal functions. // Journal of Mathematical Analysis and Applications. 291 (2004) ; 625-637 (članak, znanstveni).

11. Perić, Ivan; Rajić, Rajna.
Gruss inequality for completely bounded maps. // Linear algebra and its applications. 390 (2004) ; 287-292 (članak, znanstveni).
Vrh
 
  Znanstveni radovi u drugim časopisima
 

1. Franjić, Iva; Pečarić, Josip; Perić, Ivan.
Weighted generalizations of Iyengar type inequalities. // Indian Journal of Pure and Applied Mathematics. 38 (2007) , 4; 291-304 (članak, znanstveni).

2. Hansen, Frank; Pečarić, Josip; Perić, Ivan.
Jensen's operator inequality and its converses. // Mathematica Scandinavica. 100 (2007) , 1; 61-73 (članak, znanstveni).

3. Matković, Anita; Pečarić, Josip; Perić, Ivan.
Refinements of Jensen's inequality of Mercer's type for operator convex functions. // Mathematical Inequalities and Applications. 11 (2007) , 1; 113-126 (članak, znanstveni).

4. Franjić, Iva; Pečarić, Josip; Perić, Ivan.
Iyengar type estimate of error in trapezoidal rule. // International Journal of Pure and Applied Mathematics. 26 (2006) , 3; 285-295 (članak, znanstveni).

5. Mond, Bertram; Pečarić, Josip; Perić, Ivan.
On reverse integral mean inequalites. // Houston Journal of Mathematics. 32 (2006) , 1; 167-181 (članak, znanstveni).

6. Pečarić, Josip; Perić, Ivan.
A multidimensional generalization of the Lupas-Ostrowski inequality. // Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum. Univ. Szeged, Szeged.. 72 (2006) ; 65-72 (članak, znanstveni).

7. Franjić, Iva; Pečarić, Josip; Perić, Ivan.
General Euler-Boole's and dual Euler-Boole's formulae. // Mathematical inequalities & applications. 8 (2005) , 2; 287-303 (članak, znanstveni).

8. Aglić Aljinović, Andrea; Perić, Ivan; Pečarić, Josip.
Estimates of the difference between two weighted integral means via weighted Montgomery identity. // Mathematical Inequalities & Applications. 7 (2004) , 3; 315-336 (članak, znanstveni).

9. Pečarić, Josip; Perić, Ivan; Vukelić, Ana.
On Euler-Boole formulae. // Mathematical Inequalities & Applications. 7 (2004) , 1; 27-46 (članak, znanstveni).

10. Pečarić, Josip; Perić, Ivan; Vukelić, Ana.
Estimations of the difference of two integral means via Euler-type identities. // Mathematical Inequalities & Applications. 7 (2004) , 3; 365-378 (članak, znanstveni).

11. Pečarić, Josip; Perić, Ivan; Persson, Lars-Erik.
On sharpness of some integral inequalities and an integral equation of Volterra type. // Mathematical Inequalities & Applications. 5 (2002) , 4; 659-670 (članak, znanstveni).
Vrh
 
  Sažeci u zbornicima skupova
 

1. Franjić, Iva; Pečarić, Josip; Perić, Ivan.
General closed 5-point quadrature formulae of Euler type // .
(predavanje,međunarodna recenzija,sažetak,znanstveni).

2. Perić, Ivan.
Frequency variant of Euler type identities and the problem of sign constancy of the kernel in associated quadrature formulas // Conference on Inequalities and Applications '07 / Pales, Zsolt ; Gilanyi, Attila (ur.).
Debrecen : Institute of Mathematica, University of Debrecen, 2007. 66-66 (pozvano predavanje,međunarodna recenzija,sažetak,znanstveni).

3. Franjić, Iva; Pečarić, Josip; Perić, Ivan.
Weighted generalizations of Iyengar type inequalities // Third Croatian Congress of Mathematics.
Split, 2004. 31 (predavanje,sažetak,znanstveni).

4. Perić, Ivan; Rajić, Rajna.
Gruss inequality for completely bounded maps // Third Croatian Congress of Mathematics.
Split, 2004. 45 (predavanje,sažetak,znanstveni).
Vrh
 
  Neobjavljena sudjelovanja na skupovima
 

1. Matković, Anita; Pečarić, Josip; Perić, Ivan.
Power operator means of Mercer's type // .
(predavanje,međunarodna recenzija,neobjavljeni rad,znanstveni).
Vrh
 
  Vođenje disertacija, magistarskih i diplomskih radova
 

1. Vuković, Predrag.
Nejednakosti Hilbertovog tipa s nekonjugiranim eksponentima i srodni rezultati / doktorska disertacija.
Zagreb : Prirodoslovno-matematički fakultet-Matematički odjel, 27.09. 2007., 110 str. Voditelj: Perić, Ivan.

2. Matković, Anita.
Jensen-Mercerova nejednakost / doktorska disertacija.
Zagreb : Prirodoslovno matematički fakultet - Matematički odjel, 02.10. 2006, 125 str. Voditelj: Perić, Ivan.
Vrh
 
upomoc
foot_4